# SDR 2003UALA00028

- Difficulty date: January 6, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,913 hours, 12,058 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825G
- Part serial: C0907
- Condition: Failed
- Location: Nr1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR DRIVE LIGHT ILLUMINATED PRIOR TO ENTERING ETOPS. DISCONNECTED GENERATOR.  APU SUPPLIED POWER. LEFT AC INTEGRATED DRIVE GENERATOR (IDG) FAILURE. REPLACED THE LEFT IDG.  CARRIER SHAFT FROZEN.  REPLACED THE SHAFT AND OVERHAULED THE IDG.
